Skip to Accessibility Tools Skip to Content Skip to Footer

Forums


50 Years & Older Living With Migraine

MOH. Pain meds. When off all meds

  • By erryjdiakiw

    I was diagnosed with MOH. So I weaned off all tramadol and codeine f 45 days ago. Pain exploded. Buy seems to be easing a little. Can I use a tramadol now for a special even , just for one day or will it ruin my detox ?

    reply
  • By Allyson.Ellis Moderator

    Hi erryjdiakiw, thank you for reaching out! I hear how much you have been enduring through the detox process! It can be so rough to get through. We cannot offer medical advice over the internet (for your safety!) but I would encourage you to reach out to your doctor to ask her/his advice about taking tramadol again after being off it for 45 days. S/he will be able to make the best assessment for you. Please keep us posted on how you are managing. Wishing you a gentle evening. ~Allyson (Migraine.com team)

    reply